# SDR QXEA0300619

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,806 hours, 3,036 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2504, ON ROLLOUT AS NOSE GEAR TOUCHES DOWN, GOT A CAUTION STEERING INOPERATIVE MESSAGE.  FOLLOWED APPROPRIATE PROCEDURE.  C/W CRJ700-SL-32-019, NOSE WHEEL STEERING CAUTION EXTINGUSHED.  NOSE WHEEL STEERING OPERATIONAL CHECK WAS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
